MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 80/6 PCC

QUICK-SET® PARADIGM®; QUICK-SET 80/6 PCC
Lot Number UNKNOWN
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that the tubing detached from the tubing connector while the patient was pulling pants off either during work or sleep.The site location was patient's thigh and the pump was located on the right side.The infusions were stored in the closet.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 80/6 PCC
MDR Report Key8576737
Report Number3003442380-2019-01455
Device Sequence Number13886008
Product Code FPA
UDI-Device Identifier05705244006492
UDI-Public05705244006492
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2019
Initial Report FDA Received Date05/03/2019
Patient Sequence Number1